Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest Treatment For Abdominal Discomfort After Undergoing Hysterectomy.

I am 42 years old - female, i have undergone a hysterectomy operation about 2 mths - approx 70 days ago.. i still get discomfort in my abdomen. this was total laproscopy. sometimes i feel like something is stuck in my abdomen.. i feel uncomfortable after meals.. right now i eat a good breakfast and have lunch at 2.30-3 and munch something in the evenings - no complete dinner. i used to have severe abdominal pains which have reduced but the discomfort has not gone. i have been asked to take omez d in the morning, stablon in the afternoon and librium at night. are these the right medication for my problem
Thu, 20 Aug 2020
Report Abuse
OBGYN, Maternal and Fetal Medicine 's  Response
Hi,

I would suggest you to continue with the medication as advised, occasionally, Drotaverine tablets 80 mg can be taken in case of spasmodic pain. Also, I would suggest you to do a ultrasound examination of whole abdomen to further rule out other causes.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Sujoy S. Bhattacharjee, OBGYN, Maternal and Fetal Medicine
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Laparoscopic surgery


Loading Online Doctors....
Suggest Treatment For Abdominal Discomfort After Undergoing Hysterectomy.

Hi, I would suggest you to continue with the medication as advised, occasionally, Drotaverine tablets 80 mg can be taken in case of spasmodic pain. Also, I would suggest you to do a ultrasound examination of whole abdomen to further rule out other causes. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Sujoy S. Bhattacharjee, OBGYN, Maternal and Fetal Medicine